# SDR A6WA200540091

- Difficulty date: March 8, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER FLUTTER INFLIGHT, ALL CONDITIONS, AUTOPILOT ENGAGES.  REMOVED AND REPLACED FCC NR 1 IAW 22-12-14.  PERFORMED OPS TEST IAW AMM 22-11-00.  OPS CHECK GOOD.  AIRCRAFT CERTIFIED FOR RVSM.  (M)
